Economics at your fingertips  


1958 - 2016

Current editor(s): U. Kamps and F. Pukelsheim

From Springer
Series data maintained by Sonal Shukla ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 79, issue 2, 2016

Exponential probability inequality for $$m$$ m -END random variables and its applications pp. 127-147 Downloads
Xuejun Wang, Yi Wu and Shuhe Hu
Connection between uniform and serial correlation structure in the growth curve model pp. 149-164 Downloads
Rastislav Rusnačko and Ivan Žežula
A goodness-of-fit test for marginal distribution of linear random fields with long memory pp. 165-193 Downloads
Hira Koul, Nao Mimoto and Donatas Surgailis
Information bounds for nonparametric estimators of L-functionals and survival functionals under censored data pp. 195-220 Downloads
Arnold Janssen and Andreas Knoch
Asymptotic efficiency of new exponentiality tests based on a characterization pp. 221-236 Downloads
Bojana Milošević
Erratum to: Testing structural changes in panel data with small fixed panel size and bootstrap pp. 237-238 Downloads
Barbora Peštová and Michal Pešta

Volume 79, issue 1, 2016

Properties of additive frailty model in survival analysis pp. 1-17 Downloads
Ramesh Gupta
Generalized projection discrepancy and its applications in experimental designs pp. 19-35 Downloads
Narayanaswamy Balakrishnan, Hong Qin and Kashinath Chatterjee
A statistical approach to calibrating the scores of biased reviewers of scientific papers pp. 37-57 Downloads
Wiltrud Kuhlisch, Magnus Roos, Jörg Rothe, Joachim Rudolph, Björn Scheuermann and Dietrich Stoyan
A new variable selection approach for varying coefficient models pp. 59-72 Downloads
Xue-Jun Ma and Jing-Xiao Zhang
Testing order restrictions in contingency tables pp. 73-90 Downloads
R. Colombi and A. Forcina
Estimating the shape parameter of a Pareto distribution under restrictions pp. 91-111 Downloads
Yogesh Tripathi, Somesh Kumar and Constantinos Petropoulos
Representations of the inactivity time for coherent systems with heterogeneous components and some ordered properties pp. 113-126 Downloads
Zhengcheng Zhang and N. Balakrishnan

Volume 78, issue 8, 2015

A new derivation of BLUPs under random-effects model pp. 905-918 Downloads
Yongge Tian
Empirical likelihood test in a posteriori change-point nonlinear model pp. 919-952 Downloads
Gabriela Ciuperca and Zahraa Salloum
Mixed-level designs with resolution III or IV containing clear two-factor interaction components pp. 953-965 Downloads
Qianqian Zhao and Shengli Zhao
Nonlinear wavelet density estimation with data missing at random when covariates are present pp. 967-995 Downloads
Yu-Ye Zou, Han-Ying Liang and Jing-Jing Zhang
Schur properties of convolutions of gamma random variables pp. 997-1014 Downloads
Farbod Roosta-Khorasani and Gábor Székely
Multivariate stochastic comparisons of mixture models pp. 1015-1034 Downloads
Ebrahim Amini-Seresht and Baha-Eldin Khaledi

Volume 78, issue 7, 2015

One-sample Bayesian prediction intervals based on progressively type-II censored data from the half-logistic distribution under progressive stress model pp. 771-783 Downloads
Essam AL-Hussaini, Alaa Abdel-Hamid and Atef Hashem
Fisher information in censored samples from folded and unfolded populations pp. 785-806 Downloads
Lira Pi and H. Nagaraja
A dynamic stress–strength model with stochastically decreasing strength pp. 807-827 Downloads
Ji Cha and Maxim Finkelstein
A Poisson INAR(1) model with serially dependent innovations pp. 829-851 Downloads
Christian Weiß
Inference for the bivariate Birnbaum–Saunders lifetime regression model and associated inference pp. 853-872 Downloads
N. Balakrishnan and Xiaojun Zhu
Generalized variable resolution designs pp. 873-884 Downloads
Jin-Guan Lin, Xue-Ping Chen, Jian-Feng Yang, Xing-Fang Huang and Ying-Shan Zhang
Tests in variance components models under skew-normal settings pp. 885-904 Downloads
Rendao Ye, Tonghui Wang, Saowanit Sukparungsee and Arjun Gupta

Volume 78, issue 6, 2015

Universal surrogate likelihood functions for nonnegative continuous data pp. 635-646 Downloads
Tsung-Shan Tsou and Chi-Chuan Yang
Improving the EBLUPs of balanced mixed-effects models pp. 647-662 Downloads
Samaradasa Weerahandi and Malwane Ananda
Erratum to: Improving the EBLUPs of balanced mixed-effects models pp. 663-663 Downloads
Samaradasa Weerahandi and Malwane Ananda
Testing structural changes in panel data with small fixed panel size and bootstrap pp. 665-689 Downloads
Barbora Peštová and Michal Pešta
Bivariate distributions with conditionals satisfying the proportional generalized odds rate model pp. 691-709 Downloads
J. Navarro, M. Esna-Ashari, M. Asadi and José María Sarabia
Smoothing spline regression estimation based on real and artificial data pp. 711-746 Downloads
Dmytro Furer and Michael Kohler
Exact likelihood inference for the two-parameter exponential distribution under Type-II progressively hybrid censoring pp. 747-770 Downloads
Ping Chan, Hon Ng and Feng Su

Volume 78, issue 5, 2015

Estimating covariate functions associated to multivariate risks: a level set approach pp. 497-526 Downloads
Elena Bernardino, Thomas Laloë and Rémi Servien
Erratum to: Estimating covariate functions associated to multivariate risks: a level set approach pp. 527-527 Downloads
Elena Di Bernardino, Thomas Laloë and Rémi Servien
Blocked semifoldovers of two-level orthogonal designs pp. 529-548 Downloads
Po Yang, Chang-Yun Lin and William Li
On estimating the tail index and the spectral measure of multivariate $$\alpha $$ α -stable distributions pp. 549-561 Downloads
Mohammad Mohammadi, Adel Mohammadpour and Hiroaki Ogata
Classes of multiple decision functions strongly controlling FWER and FDR pp. 563-595 Downloads
Edsel Peña, Joshua Habiger and Wensong Wu
Bahadur representations for bootstrap quantiles pp. 597-610 Downloads
Yijun Zuo
Robust tests for the equality of two normal means based on the density power divergence pp. 611-634 Downloads
A. Basu, A. Mandal, N. Martin and L. Pardo

Volume 78, issue 4, 2015

Construction and selection of the optimal balanced blocked definitive screening design pp. 373-383 Downloads
Chang-Yun Lin
Limit results for concomitants of order statistics pp. 385-397 Downloads
N. Balakrishnan and Alexei Stepanov
A note on relationships between some univariate stochastic orders and the corresponding joint stochastic orders pp. 399-414 Downloads
Franco Pellerey and Saeed Zalzadeh
Generalized measures of information for truncated random variables pp. 415-435 Downloads
Chanchal Kundu
Optimal evaluations for the bias of trimmed means of $$k$$ k th record values pp. 437-460 Downloads
Mariusz Bieniek
Robust minimax Stein estimation under invariant data-based loss for spherically and elliptically symmetric distributions pp. 461-484 Downloads
Dominique Fourdrinier and William Strawderman
Trimmed and winsorized semiparametric estimator for left-truncated and right-censored regression models pp. 485-495 Downloads
Myoung-jae Lee and Maria Karlsson

Volume 78, issue 3, 2015

On optimal designs for censored data pp. 237-257 Downloads
Dennis Schmidt and Rainer Schwabe
Erratum to: On optimal designs for censored data pp. 259-259 Downloads
Dennis Schmidt and Rainer Schwabe
On the stochastic and dependence properties of the three-state systems pp. 261-281 Downloads
S. Ashrafi and M. Asadi
Asymptotic properties of the number of near minimum-concomitant observations in the case of progressive type-II censoring pp. 283-294 Downloads
Alexandre Berred and Alexei Stepanov
Applications of the Rosenthal-type inequality for negatively superadditive dependent random variables pp. 295-311 Downloads
Aiting Shen, Ying Zhang and Andrei Volodin
Circular block bootstrap for coefficients of autocovariance function of almost periodically correlated time series pp. 313-335 Downloads
A. Dudek
Inference for types and structured families of commutative orthogonal block structures pp. 337-372 Downloads
Francisco Carvalho, João Mexia, Carla Santos and Célia Nunes

Volume 78, issue 2, 2015

Minimum distance lack-of-fit tests under long memory errors pp. 119-143 Downloads
Hira Koul, Donatas Surgailis and Nao Mimoto
A robust two-stage procedure in Bayes sequential estimation of a particular exponential family pp. 145-159 Downloads
Leng-Cheng Hwang and Chia-Chen Yang
Optimal crossover designs in a model with self and mixed carryover effects with correlated errors pp. 161-174 Downloads
Adrian Wilk and Joachim Kunert
Optimal bounds on expectations of order statistics and spacings from nonparametric families of distributions generated by convex transform order pp. 175-204 Downloads
Agnieszka Goroncy and Tomasz Rychlik
Linearity of regression for overlapping order statistics pp. 205-218 Downloads
Adam Dołęgowski and Jacek Wesołowski
A characterization of the innovations of first order autoregressive models pp. 219-225 Downloads
D. Moriña, P. Puig and J. Valero
Admissibility in non-regular family under squared-log error loss pp. 227-236 Downloads
H. Zakerzadeh and S. Moradi Zahraie

Volume 78, issue 1, 2015

A Darling–Erdős-type CUSUM-procedure for functional data pp. 1-27 Downloads
Leonid Torgovitski
On shrinkage estimators in matrix variate elliptical models pp. 29-44 Downloads
M. Arashi, B. Kibria and A. Tajadod
Construction of nearly orthogonal Latin hypercube designs pp. 45-57 Downloads
Ifigenia Efthimiou, Stelios Georgiou and Min-Qian Liu
Data transformations and goodness-of-fit tests for type-II right censored samples pp. 59-83 Downloads
Christian Goldmann, Bernhard Klar and Simos Meintanis
Robust spline-based variable selection in varying coefficient model pp. 85-118 Downloads
Long Feng, Changliang Zou, Zhaojun Wang, Xianwu Wei and Bin Chen
Page updated 2016-05-01